MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown as information was not provided.If implanted; give date: not applicable as the iol was not implanted.If explanted; give date: not applicable as the iol was not implanted.(b)(4).Device evaluation: product testing could not be performed because the product was not returned.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed that one (01) additional complaint folder for this production order number has been received.These complaint issues are not related to this complaint issue reported.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the intraocular lens (iol) haptic got caught on the capsulorrhexis and was unable to move due to loose zonules.It was indicated the lens was opened and not used thus indicating the iol was not implanted.Through follow up, customer account provided additional information confirming there was no damage to the optic surface or lens haptics after the lens was caught in the capsulorhexis.The lens did not contribute to loose zonules and there was no unplanned vitrectomy.Unplanned incision enlargement was performed and unplanned suture(s) were required.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key10124821
Report Number2648035-2020-00434
Device Sequence Number2464259
Product Code HQL
UDI-Device Identifier05050474531772
UDI-Public(01)05050474531772(17)231117
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2023
Device Model NumberZCB00
Device Catalogue NumberZCB0000230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005